# SDR SWAA2024030860604

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 54,018 hours, 32,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ENTRY DOOR ASSIST HANDLE ON WALL IS LOOSE.<[01] RE-SECURED DOOR ASSIST HANDLE AT FWD LH GALLEY IAW AMM 52-41-31
